Elle Marie (septicidal) wrote in vaginapagina,
Elle Marie
septicidal
vaginapagina

Will Nuvaring-related discharge ever die down?

I combed through the "Nuvaring" tag, but didn't see anything that addressed my particular question. Any thoughts/advice would be appreciated.


I started using the Nuvaring a few weeks ago, and the vaginal discharge is ridiculous. Otherwise, I haven't really had any side effects - I had one day where I was super-weepy/emotional, and another where it felt like someone had been punching my ovaries, but nothing aside from that. The discharge is ridiculous; I know it's a normal side effect, but I've been overflowing pantiliners. And often feel like I'm leaking period-like amounts. It's just clearish and goopy - reminds me of modge-podge - with no real odor, so I'm sure it's not ring-induced BV or YI.

So far, I've tolerated the excessive discharge, but I'd love to know... Is there any hope of it lessening a bit after my body adjusts more to the ring?




I'm not really interested in switching to something else, since aside from the discharge I haven't really had any issues, and I would never remember to take a pill every day.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments